# SDR 96ZZZX4060

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Part number: 6838
- Condition: Failed
- Location: Warning Panel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED LAMPS AS REPLACEMENTS IN ANTI-SKID, PITOT HEAT, AND LT AIR IGNITION ANNUNCIATORS.  WHEN POWER WAS TURNED ON TO TEST LAMPS, LAMPS BECAME VERY BRIGHT AND THEN FAILED.  SUSPECT LAMPS WERE MISLABELED AT VENDOR.  CORRECT LAMPS AND F/T OK.
